Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 848163, 4 pages
Research Article

A Note on Four-Dimensional Symmetry Algebras and Fourth-Order Ordinary Differential Equations

1Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Johannesburg 2050, South Africa
2Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad 22060, Pakistan

Received 12 November 2012; Accepted 24 December 2012

Academic Editor: Mehmet Pakdemirli

Copyright © 2013 A. Fatima et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • A. A. Gainetdinova, and R. K. Gazizov, “Integrability of systems of two second-order ordinary differential equations admitting four-dimensional Lie algebras,” Proceedings of the Royal Society A: Mathematical, Physical and Engineering Science, vol. 473, no. 2197, pp. 20160461, 2017. View at Publisher · View at Google Scholar